RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popov, Sergey Vyacheslavovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:1450
Abstract pages:550
Full texts:214
References:69
Professor
Doctor of physico-mathematical sciences (2000)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 29.06.1960
Phone: +7 (4112) 364347
Fax: +7 (4112) 364347
E-mail:
Keywords: boundary problems, parabolic equations, singular equations, system, pasting conditions, smoothness, space of Geldera, correctness, differential-operator equations.
UDC: 517.956.4

Subject:

Parabolic equations with a varying direction of time in Holder Spaces and nonclassical differential-operator equations.

Biography

1982 – diplom Novosibirsk State University
1990 – candidate of sciences
2000 – doctor of sciences

   
Main publications:
  1. I. E. Egorov, S. G. Pyatkov, S. V. Popov, The nonclassical differential-operator equations, Nauka, Novosibirsk, 2000, 336 pp.  mathscinet
  2. S. V. Popov, “About smoothness of solurions of the parabolic equations with a varying direction of evolution”, Reports of Academy of Sciences, 400:1 (2005), 29–31  mathscinet

http://www.mathnet.ru/eng/person42122
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=5431-9890
Full list of publications: Download file (104 kB)

Publications in Math-Net.Ru
2017
1. V. G. Markov, S. V. Popov, “Parabolic equations of the fourth order with changing time direction with complete matrix of gluing conditions”, Mathematical notes of NEFU, 24:4 (2017),  52–66  mathnet  elib
2. S. V. Popov, “The Gevrey boundary value problem for a third order equation”, Mathematical notes of NEFU, 24:1 (2017),  43–56  mathnet  elib
2016
3. S. V. Popov, “On behavior of the Cauchy-type integral at the endpoints of the integration contour and its application to boundary value problems for parabolic equations with changing direction of time”, Mathematical notes of NEFU, 23:2 (2016),  90–107  mathnet  elib
2015
4. N. N. Nikolaev, S. V. Popov, “The solvability of the inverse problem for nonclassical equations of the third order”, Yakutian Mathematical Journal, 22:3 (2015),  20–34  mathnet  elib
2012
5. V. I. Antipin, S. V. Popov, “Boundary Problems for a Third-Order Equations with Changing Time Direction”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 14,  19–28  mathnet
2009
6. S. V. Popov, S. V. Potapova, “Hölder classes of solutions to $2n$-parabolic equations with a varying direction of evolution”, Dokl. Akad. Nauk, 424:5 (2009),  594–596  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 100–102  isi  scopus
2008
7. S. V. Popov, M. S. Tulasynov, “О корректности краевых задач для смешанных уравнений переменного типа”, Matem. Mod. Kraev. Zadachi, 3 (2008),  142–143  mathnet

2017
8. V. E. Fedorov, I. E. Egorov, A. I. Kozhanov, S. V. Popov, “Petrushko Igor Meletievich (on the occasion of his 75th birthday)”, Mathematical notes of NEFU, 24:1 (2017),  3–5  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020